# SDR CA990223021

- Difficulty date: February 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 1183800031
- Condition: Missing
- Location: Bleed Air
- Part time: 3,700 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BLEED AIR LINE REMOVED TO ALLOW REPLACEMENT OF AIR FILTER.  IT WAS THEN NOTED THAT THE CHECK VALVE WAS NOT INTACT.  THE EXHAUST COOLING DUCT WAS REMOVED TO FIND THE REMAINING PARTS OF VALVE.
